# SDR CA130531004

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 80,737 hours
- Engine: Ge CF680C2A2
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: E0062D1S4BJ0
- Condition: Shorted
- Location: Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF UPPER BEACON SYSTEM C/B POPPING.  C/B WAS PUSHED IN AND A NOISE WAS HEARD & SPARK CAME OUT FROM PANEL 426VU.  FOUND TOGGLE SWITCH AT FAULT. TOGGLE SWITCH 2LV AT PANEL 426VU REPLACED IAW AMM 20-45-21 UPPER BEACON TEST C/O IAW AMM 33-48-00 SERVICEABLE.
